# SDR ASAA2018092866295

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,971 hours, 5,650 cycles
- System (JASC): 2310 · HF Communications System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAIL DISPLAYED ON BOTH FREQUENCY INDICATORS FOR HF 1. GROUNDED - YES. BITE TESTED #1 AND #2 HF REF B737-900 FIM 23-11-00-810-801. TESTS OK. TESTED HF SYS REF 28-11-00-810-806. TESTS OK. FREQUENCY SELECTION NORMAL.
